# SDR 96FDEA00662

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) BS 460 BETWEEN STR 4 AND 5R FRAME HAS CORROSION.  REMOVED CORROSION AND REPAIRED FRAME BS 460 BETWEEN STR 4 AND 5R PER FEDEX EA 7-5310-27747.
